Homogeneous-rational manifolds and unique factorization
Compositio Mathematica, Volume 52 (1984) no. 2, p. 221-229
@article{CM_1984__52_2_221_0,
     author = {Steinsiek, Manfred},
     title = {Homogeneous-rational manifolds and unique factorization},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {2},
     year = {1984},
     pages = {221-229},
     zbl = {0559.14035},
     mrnumber = {750358},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_2_221_0}
}
Steinsiek, Manfred. Homogeneous-rational manifolds and unique factorization. Compositio Mathematica, Volume 52 (1984) no. 2, pp. 221-229. http://www.numdam.org/item/CM_1984__52_2_221_0/

[1] A. Andreotti and P. Salmon: Anneli con unica decomponibilità in fattori primi ed un problema di intersezione complete. Monatshefte Math. Physik 61 (1957) 97-142. | MR 104662 | Zbl 0079.15002

[2] A. Borel: Kählerian coset spaces of semi-simple Lie groups. Proc. Nat. Acad. Sci. USA 40 (1954) 1147-1151. | MR 77878 | Zbl 0058.16002

[3] A. Borel and R. Remmert: Über kompakte homogene Kählersche Mannigfaltigkeiten. Math. Ann. 145 (1962) 429-439. | MR 145557 | Zbl 0111.18001

[4] A. Borel and A. Weil: Représentations linéaires et espaces homogènes Kählériens des groupes de Lie compacts. Sém. Bourbaki 1954, no. 100 (Exposé par J.-P. Serre). | Numdam | Zbl 0121.16203

[5] R. Bott: Homogeneous vector bundles. Ann. Math. (2) 66 (1957) 203-248. | MR 89473 | Zbl 0094.35701

[6] V.I. Danilov: The group of ideal classes of a completed ring. Math. USSR Sb. 6 (1968) 493-500. | Zbl 0186.07302

[7] R.M. Fossum: The divisor class group of a Krull domain. Erg. der Math. 74, Springer (1973). | MR 382254 | Zbl 0256.13001

[8] M. Goto: On algebraic homogeneous spaces. Amer. J. Math. 76 (1954) 811-818. | MR 66396 | Zbl 0056.39803

[9] P.A. Griffiths and J. Harris: Principles of algebraic geometry. New York: Wiley (1978). | MR 507725 | Zbl 0408.14001

[10] R. Hartshorne: Algebraic geometry. GTM 52, Springer (1977). | MR 463157 | Zbl 0367.14001

[11] M. Hochster: Grassmannians and their Schubert varieties are arithmetically Cohen-Macaulay. J. Algebra 25 (1973) 40-57. | MR 314833 | Zbl 0256.14024

[12] M. Hochster and J.L. Roberts: Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay. Advances in Math. 13 (1974) 115-175. | MR 347810 | Zbl 0289.14010

[13] J. Igusa: On the arithmetic normality of the Grassmann variety. Proc. Nat. Acad. Sci. USA 40 (1954) 309-313. | MR 61423 | Zbl 0055.39002

[14] I. Kaplansky: Commutative rings. Boston: Allyn and Bacon (1970). | MR 254021 | Zbl 0203.34601

[15] M. Lazard: Groupes semi-simples: Structure de B et de G/B. Sém. Chevalley 1956-1958: Classification des groupes de Lie algébriques. Exposé 13. | Numdam

[16] J. Lipman: Unique factorization in complete local rings. AMS Proc. Symp. Pure Math. 29 (1975) 531-546. | MR 374125 | Zbl 0306.13005

[17] M. Murthy: A note on factorial rings. Arch. Math. 15 (1964) 418-420. | MR 173695 | Zbl 0123.03401

[18] R. Remmert and T. Van De Ven: Über holomorphe Abbildungen projektiv-algebraischer Mannigfaltigkeiten auf komplexe Räume. Math. Ann. 142 (1961) 453-486. | MR 145556 | Zbl 0099.16403

[19] R. Remmert and A. Van De Ven: Zur Funktionentheorie homogener komplexer Mannigfaltigkeiten. Topology 2 (1963) 137-157. | MR 148085 | Zbl 0122.08602

[20] P. Samuel: Lectures on unique factorization domains. Tata Inst. Fund. Res., No. 30, Bombay (1964). | MR 214579 | Zbl 0184.06601

[21] F. Severi: Sulla varietà che rappresenta gli spazî subordinati di data dimensione, immersi in uno spazio lineare. Ann. di Mat. (3) 24 (1915) 89-120. | JFM 45.1379.05

[22] M. Steinsiek: Über homogen-rationale Mannigfaltigkeiten. Schriftenr. Math. Inst. Univ. Münster, 2. Serie, Bd. 23 (1982). | MR 673379 | Zbl 0491.32025

[23] M. Steinsiek: Transformation groups on homogeneous-rational manifolds. Math. Ann. 260 (1982) 423-435. | MR 670191 | Zbl 0503.32017

[24] J. Tits: Sur certaines classes d'espaces homogènes de groupes de Lie. Mém. Acad. Roy. Belg. 29 (1955) 1-268. | MR 76286 | Zbl 0067.12301

[25] J. Tits: Espaces homogènes complexes compacts. Comment. Math. Helv. 37 (1962/63) 111-120. | MR 154299 | Zbl 0108.36302